ASEPTIC NECROSIS OF THE HEADS OF BOTH FEMURS IN PATIENTS WITH GLOMERULONEPHRITIS ON THE BACKGROUND OF GLUCOCORTICOSTEROIDS
Introduction. A rare complication of glucocorticoids is avascular necrosis, the mechanism of development of which is not fully understood. GC is thought to damage vascular endothelial cells, leading to stasis, increased intraosseous pressure, and reduced arterial perfusion, causing bone infarction. Prolonged use of glucocorticoids is associated with the development of various side effects.
However, avascular necrosis can also occur with short-term use of low doses of HA. Knowing about them, the doctor can prevent or minimize this negative impact.
Goal. To describe a clinical case of aseptic necrosis of the heads of both femurs in a patient with glomerulonephritis on the background of corticosteroids, to analyze the dynamics of laboratory and instrumental parameters.
Materials and methods. Review of modern and foreign sources, analysis and discussion of a specific clinical case; methods - description, analysis, abstracting.
Results and discussion. The incidence of aseptic bone necrosis correlates with the dose and duration of HA. It is known to occur on the background of glucocorticoids at a dose of more than 20 mg / day, but more often at higher doses - 40 mg / day. However, avascular necrosis can also occur with short-term use of low doses of HA. In the early stages, the symptoms are nonspecific: swelling around the affected joint and limited mobility in it. Often the disease is asymptomatic until a certain point. Pain and lameness occur in the late stages. To diagnose this complication, radiography, MRI, CT are used.
Conclusions. Glucocorticoids are associated with the development of various side effects. For early detection of avascular necrosis of the bone, the doctor should carefully examine the patient at each visit, adjust the dose, duration and schedule of glucocorticoids in glomerulonephritis.
This work is licensed under a Creative Commons Attribution 4.0 International License.